# SDR UALA2010012500285

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 64,627 hours, 24,224 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 60B002201
- Part serial: 0124
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DID NOT EXTEND IN FLT.  RAN ALT EXTEND CHECKLIST & GOT GREEN LIGHTS. NORMAL LANDING.  REPLACED NLG SEQUENCE VALVE.  AFTER REPLACEMENT OF SEQUENCE VALVE ACCOMPLISHED NOSE GEAR EXTENSION AND RETRACTION TEST NUMEROUS TIMES AND GEAR.  OPS CHECKED NORMAL.  NO LEAKS AT VALVE.
